A geometric Jacquet functor

M. Emerton*, D. Nadler, K. Vilonen

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

The object of this paper is to describe the Jacquet module functor on Harish-Chandra modules via the localisation method of Beǐlinson and Bernstein.

Original languageEnglish (US)
Pages (from-to)267-277
Number of pages11
JournalDuke Mathematical Journal
Volume125
Issue number2
DOIs
StatePublished - Nov 1 2004

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'A geometric Jacquet functor'. Together they form a unique fingerprint.

Cite this